# SDR AALA202501068336

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 69,511 hours, 32,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240006
- Part serial: 25187
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 PASSANGER DOOR ACCUMULATOR LOW PRESSURE. MAINTENACE SERVICED L2 DOOR ACCUMILATOR IAW AMM 52-11-14.
